# SDR IXXA199574

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46065
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT INTO TOL, NR 1 ENGINE FLAMED OUT AT 31,000 FEET WHEN THE THROTTLE WAS RETARDED.  THE ENGINE RE-LIT AND OPERATED NORMALLY AFTER COMPLETION OF POWER LOSS CHECKLIST.  INSPECTION ON THE GROUND IN TOL IDENTIFIED NO DEFECTS.  THE FUEL FILTER WAS CHECKED AND FOUND TO BE SERVICEABLE.  IT WAS REPLACED AS A PRECAUTION.  THE ENGINE WAS RUN AND FOUND TO OPERATE NORMALLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
